ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Construction of universal laurent and faber series

Mayenberger, D. (2003) Construction of universal laurent and faber series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (4). pp. 73-84. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview

    Abstract

    For a finitely connected domain Ω the paper constructively proves the existence of a function f holomorphic on Ω, wose Laurent series partial sums possess universal approximation properties in ΩC. Existence of functions holomorphic on a Jordan domain G, whose Faber series partial sums possess universal approximation prpperties in Gc is demonstraed. the class of functions with these properties is a Gδ-set and is dense in the space of all functions holomorphic on G.

    Item Type: Article
    Additional Information: Построение универсальных рядов Лаурента и Фебера / Д. Майенбергер
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Sep 2012 12:29
    Last Modified: 02 Oct 2012 12:50
    URI: http://mathematics.asj-oa.am/id/eprint/293

    Actions (login required)

    View Item